IJPAM: Volume 55, No. 4 (2009)

ON THE EXISTENCE OF
THE HENSTOCK-KURZWEIL-STIELTJES
MULTILINEAR INTEGRAL

Armin Halilovic
Campus Haninge
School of Technology and Health - STH KTH
The Royal Institute of Technology
30, Marinensväg, Haninge, SE-136 40, SWEDEN
e-mail: armin@sth.kth.se


Abstract.We prove the existence of the Henstock-Kurzweil-Stieltjes multilinear integral for the case when the integrands are regulated functions and the integrators semiregulated functions of bounded semivariation.

Received: August 18, 2009

AMS Subject Classification: 28B05, 46G12

Key Words and Phrases: multilinear integral, Stieltjes integral, Henstock-Kurzweil-Stieltjes multilinear integral

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 4